See Alike in...

Alike App

Browser

LlamaMama2

664d

I have been taking these injections for the past 6 weeks. While I have lost weight, the side effects are kicking my butt. Has anyone had any success with combating the nausea, acidic burps, diarrhea, and exhaustion? Two days after my injection, each week, I'm spending most of my day in the bathroom and/or napping. I'm about to stop these injections, but I can't decide if that's the right move or not.

Top reply
    • Harvey78

      417d

      According to google the nausea and gastro symptoms are only experienced if you eat sugar or high fat foods like fast food. Since i found that info on Google i been a avoiding sugar and fatty foods and i feel fine. Its like the found a medication that delivers electric shock b6 way of nausea. If we eat stuff our drs told us to avoid.

    • Harvey78

      417d

      According to google the nausea and gastro symptoms are only experienced if you eat sugar or high fat foods like fast food. Since i found that info on Google i been a avoiding sugar and fatty foods and i feel fine. Its like the found a medication that delivers electric shock b6 way of nausea. If we eat stuff our drs told us to avoid.

    • Kmac17

      654d

      I take Trulicity, a similar injectible. Protonix and Zofran help.

    • RhetoricalYou

      663d

      I think you should talk to your doctor about it, I've heard from others that your doctor can sometimes prescribe medicine to help with the side effects of ozempic and lessen the nausea, diarrhea etc. Also, my doctor mentioned to me that fatty foods can worsen the effects, so maybe see if avoiding those at the beginning of the week will help you. As others have mentioned, you may even try a different version of the same medicine and see if that makes a difference. Best of luck!

    • LlamaMama2

      664d

      My symptoms started two days after my first dose. While they fade by the end of the week, they are right back a day or two after my next injection.

    • bokani

      664d

      How big of a dose did the Dr start you on?

      • LlamaMama2

        664d

        @bokani I started on . 25ml for the first 4 weeks, then I moved up to . 50ml.

        • bokani

          664d

          @LlamaMama2 did the symptoms get worse with the increased dosage? I just took my 5th dose of .25 today. I see my Dr in a week. Side effects have been fairly mild for me. But yeah, I don't feel super for a day or two after the injection. I've also tried Byetta & Victoza. I was SO freaking sick on those two, I don't even want to talk about it! Ugh! 😥

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion